(1948) The softening of radiation by multiple Compton scattering. Proceedings of the Royal Society of London. Series A. Mathematical and Physical Sciences, 192 (1031). 508-518 doi:10.1098/rspa.1948.0023
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | The softening of radiation by multiple Compton scattering | ||
Journal | Proceedings of the Royal Society of London. Series A. Mathematical and Physical Sciences | ||
Year | 1948 (March 18) | Volume | 192 |
Issue | 1031 | ||
Publisher | The Royal Society | ||
DOI | doi:10.1098/rspa.1948.0023 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 7355874 | Long-form Identifier | mindat:1:5:7355874:5 |
GUID | 0 | ||
Full Reference | (1948) The softening of radiation by multiple Compton scattering. Proceedings of the Royal Society of London. Series A. Mathematical and Physical Sciences, 192 (1031). 508-518 doi:10.1098/rspa.1948.0023 | ||
Plain Text | (1948) The softening of radiation by multiple Compton scattering. Proceedings of the Royal Society of London. Series A. Mathematical and Physical Sciences, 192 (1031). 508-518 doi:10.1098/rspa.1948.0023 | ||
In | (1948, March) Proceedings of the Royal Society of London. Series A. Mathematical and Physical Sciences Vol. 192 (1031) The Royal Society |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |